# SDR QXEA200400064

- Difficulty date: January 23, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 14,908 hours, 21,306 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 96951
- Part serial: 51539008D
- Condition: Failed
- Location: Zone 200
- Part time: 14,069 hours, 19,947 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MFR- ON FLIGHT 2146 NR 1 DC GENERATOR CAUTION LIGHT BLINKING, MASTER CAUTION LIGHT, ANNUNCIATOR PANEL, PRESSURIZATION FAULT, TRANSPONDER LIGHTS BLINKING (LOOSING POWER, AUDIBLE TONE).  RAN DC GENERATOR CHECKLIST.  AFTER DC GENERATOR RESET EVERYTHING WAS THE SAME.  TURNED DC GENERATOR OFF AND EVERYTHING STABILIZED.  REMOVED AND REPLACED DC STARTER GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
